# SDR REXA2024073100602

- Difficulty date: July 11, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 22,136 hours, 16,676 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT DOOR (SB1419) UPPER FORMER IS CRACKED AT LUG REPAIRED IAW ENDEAVOR AIR EA NO: CRJ953-16969 DATED 7/16/2024 REV (IR).
